# SDR SWAA2016081254782

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,789 hours, 54,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 2.  SECURED LENS IAW AMM.
